MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT

GLOBUS MEDICAL, INC. CREO; SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT
Model Number 6067.0060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument was returned for evaluation and it was confirmed that the driver tip had sheared off.The fracture surface extends low across the drive feature, indicating that the tip may not have been fully inserted into the locking cap during use.It's possible that off axis insertion or excessive force placed on the instrument, contributed to the reported issue.However, the exact cause of the reported issue could not be determined.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported by a globus belgium sales representative, the tip of the self-retaining driver shaft broke off within the set screw.The instrument tip was unable to be retrieved.

Brand Name
CREO
Common Device Name
SELF-RETAINING DRIVER SHAFT, 1/4" QUICK-CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18825614
Report Number3004142400-2020-00052
Device Sequence Number15400114
Product Code LXH
UDI-Device Identifier00889095167979
UDI-Public00889095167979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0060
Device Lot NumberSLV317AF
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient RaceWhite